Algebraic results concerning Green's ℋ-slices
Colloquium Mathematicae (1969)
- Volume: 20, Issue: 2, page 221-225
- ISSN: 0010-1354
Access Full Article
topHow to cite
topA. C. Shershin. "Algebraic results concerning Green's ℋ-slices." Colloquium Mathematicae 20.2 (1969): 221-225. <http://eudml.org/doc/266425>.
@article{A1969,
author = {A. C. Shershin},
journal = {Colloquium Mathematicae},
keywords = {generalized groups, semigroups},
language = {eng},
number = {2},
pages = {221-225},
title = {Algebraic results concerning Green's ℋ-slices},
url = {http://eudml.org/doc/266425},
volume = {20},
year = {1969},
}
TY - JOUR
AU - A. C. Shershin
TI - Algebraic results concerning Green's ℋ-slices
JO - Colloquium Mathematicae
PY - 1969
VL - 20
IS - 2
SP - 221
EP - 225
LA - eng
KW - generalized groups, semigroups
UR - http://eudml.org/doc/266425
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.